# SDR SWIA202264895

- Difficulty date: January 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS CORRODED ATTACHING TO SERVICE DOOR SILL CAP ANGLE AT APPROX. F.S.319   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED ANGLE ATTACHING TO SERVICE DOOR SILL CAP ANGLE AT F.S. 319.00 IAW CRJ-200 SRM 51-42-21 AND 51-40-11. REF ATTACHED CONTINUATION FOR WORK PERFORMED. COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337. NO CHANGE TO WEIGHT AND BALANCE.
